MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. DISPOSABLE GROUNDING PAD W/OUT CABLE; PROBE, RADIOFREQUENCY LESION

ST. JUDE MEDICAL, INC. DISPOSABLE GROUNDING PAD W/OUT CABLE; PROBE, RADIOFREQUENCY LESION
Model Number RF-DGP-L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One disposable grounding pad w/out cable was returned for investigation.A clear film was noted on the surface of the grounding pad.Further investigation revealed the grounding pad was assembled with the clear film on the inside layer of the blue liner.
 
Event or Problem Description
This report is to advise of an event during analysis confirming the clear film of the grounding pad was assembled on the inside layer of the blue liner.

Brand Name
DISPOSABLE GROUNDING PAD W/OUT CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key9191967
Report Number2182269-2019-00175
Device Sequence Number3731599
Product Code GXD
UDI-Device Identifier05415067028914
UDI-Public05415067028914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2021
Device Model NumberRF-DGP-L
Device Lot Number810319004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
FA-Q419-NM_EP-1
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;